MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitivity troponin-i and provided the following data for 1 patient: it was reported that a patient received treatment due to an elevated troponin result.The details of the treatment include that there was an unspecified medication used.The customer is not aware of any harm that occurred to the patient.The customer had no information regarding patient admitting diagnosis/chief complaint, past medical history, and reported that there was no information provided if the patient was experiencing any cardiac symptoms (i.E.Chest pain, abnormal ekg, etc.).The customer reported that there was no history of elevated troponin or cardiac issues/diagnoses.Age and gender not provided.Laboratory information: customer reference range is 3.5-7 ng/l.On (b)(6)2026: sid (b)(6) result was <4.Sid (b)(6) result was 664.It was reported that the patient received treatment.On (b)(6) 2026: sid: (b)(6) result was <4.When repeated on another analyzer, the result was <4.The sample that initially generated the elevated result (sample id (b)(6) was repeated on another analyzer and the result was <4.The elevated result was corrected to <4.No further impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer inspected and replaced the arc, probe resolving the issue.Issue resolution was verified with passing qc and precision runs.The arc, probe was determined to be the likely cause of the issue.No additional result issues have been reported since the parts were replaced.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i2000sr processing module and arc, probe did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr processing module, serial number (b)(6), and arc, probe was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitivity troponin-i and provided the following data for 1 patient: it was reported that a patient received treatment due to an elevated troponin result.The details of the treatment include that there was an unspecified medication used.The customer is not aware of any harm that occurred to the patient.The customer had no information regarding patient admitting diagnosis/chief complaint, past medical history, and reported that there was no information provided if the patient was experiencing any cardiac symptoms (i.E.Chest pain, abnormal ekg, etc.).The customer reported that there was no history of elevated troponin or cardiac issues/diagnoses.Age and gender not provided.Laboratory information: customer reference range is 3.5-7 ng/l.On 7 feb 2026: sid (b)(6) result was <4.Sid (b)(6) result was 664.It was reported that the patient received treatment.On 8 feb 2026: sid: (b)(6) result was <4.When repeated on another analyzer, the result was <4.The sample that initially generated the elevated result (sample id (b)(6)) was repeated on another analyzer and the result was <4.The elevated result was corrected to <4.No further impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24489995
Report Number3016438761-2026-00114
Device Sequence Number13432407
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROPONIN HS RGT 500, 02R98-35, 81314UD00.; ARC TROPONIN HS RGT 500, 02R98-35, 81314UD00.
Patient SexUnknown